# SDR DALA2019051703089

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 17,935 hours, 6,714 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3819 THE FWD RT SVC DOOR EXTERIOR HANDLE POPPED OPEN WITH THE HANDLE IN THE WINDOW VIEW AFTER TAKEOFF. INTERIOR HANDLE REMAINED CLOSED AND PRESSURIZATION WAS NORMAL AND NO DOOR LIGHTS . CORRECTIVE ACTION: EXTERIOR HANDLE NOT STOWED UPON ARRIVAL. STOWED SAME OK FOR SVC (5695090).
